Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kolchin Valentin Fedorovich
(full list of publications)
| by years | scientific publications | by types |



   2010
1. V. F. Kolchin, Random graphs, 2nd ed., Cambridge Univ. Press, Cambridge, 2010
2. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010), 3–4  mathnet  crossref  mathscinet  elib

   2007
3. A. V. Kolchin, V. F. Kolchin, “On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another”, Discrete Math. Appl., 17:5 (2007), 455–461  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 3)
4. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, V. Ya. Kozlov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “N. N. Andreev, 31.01.1929–25.12.2006”, Diskr. Mat., 19:1 (2007), 3–5  mathnet  crossref  mathscinet  elib
5. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “In memory of Nikolai Nikolaevich Andreev”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 5–6  mathnet

   2006
6. A. V. Kolchin, V. F. Kolchin, “On transition of distributions of sums of independent identically distributed random variables from one lattice to another in the generalised allocation scheme”, Discrete Math. Appl., 16:6 (2006), 527–540  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 6)
7. V. F. Kolchin, “Spencer J. The Strange Logic of Randon Graphs”, TVP, 51:3 (2006), 627–628  mathnet  crossref  mathscinet  elib; V. F. Kolchin, “Spencer J. The Strange Logic of Randon Graphs”, Theory Probab. Appl., 51:3 (2007), 554–555  crossref  mathscinet

   2004
8. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday)”, Discrete Math. Appl., 14:2 (2004), 111–113  mathnet  crossref  crossref  mathscinet  zmath  scopus
9. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, V. A. Kotelnikov, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevastyanov, “K yubileyu Kozlova V. Ya.”, TVP, 49:3 (2004), 615–617  mathnet  crossref  mathscinet; N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, V. A. Kotel'nikov, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “To the 90th birthday of Kozlov V. Ya.”, Theory Probab. Appl., 49:3 (2005), 553–555  crossref  mathscinet  isi

   2003
10. G. I. Arkhipov, V. F. Kolchin, Yu. I. Medvedev, S. M. Nikol'skii, M. P. Mineev, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, “Konstantin Konstantinovich Mardzhanishvili (on the centenary of his birth)”, Discrete Math. Appl., 13:6 (2003), 537–540  mathnet  crossref  crossref  mathscinet  scopus
11. A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Kholevo, D. M. Chibisov, A. N. Shiryaev, “K 80-letiyu B. A. Sevastyanova”, TVP, 48:4 (2003), 785  mathnet (cited: 1)  crossref  mathscinet (cited: 1); A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Theory Probab. Appl., 48:4 (2004), 697–702  crossref  mathscinet  isi

   2002
12. V. F. Kolchin, “A structure of solutions and a reconstruction of the true solution for system of equations with corrupted right hand sides”, Tr. Diskr. Mat., 5, Fizmatlit, Moscow, 2002, 93–102  mathnet

   2001
13. V. F. Kolchin, “A problem of classification by means of pair comparisons”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 83–90  mathnet

   2000
14. V. F. Kolchin, Sluchainye grafy, Teoriya veroyatnostei i matematicheskaya statistika, Fizmatlit, M., 2000 , 256 pp.  mathscinet (cited: 10)  zmath
15. V. F. Kolchin, “Satisfiability probability for systems of random equations”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 139–146  mathnet

   1999
16. V. B. Alekseev, V. Ya. Kozlov, V. F. Kolchin, V. B. Kudryavtsev, O. B. Lupanov, È. A. Primenko, “Sergei Vsevolodovich Yablonskii (1924–1998)”, Discrete Math. Appl., 9:2 (1999), 217  mathnet  crossref  mathscinet  zmath
17. V. F. Kolchin, “Threshold property for systems of equations in finite fields”, Discrete Math. Appl., 9:4 (1999), 355–364  mathnet  crossref  mathscinet  zmath  scopus
18. V. F. Kolchin, “Branching processes and random hypertrees”, Discrete Math. Appl., 9:1 (1999), 7–23  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
19. V. F. Kolchin, Random graphs, Encyclopedia of Mathematics and its Applications, 53, Cambridge University Press, Cambridge, 1999 , xii+252 pp.  mathscinet (cited: 56)  zmath

   1998
20. V. F. Kolchin, “On the threshold effect for systems of random equations”, Tr. Diskr. Mat., 2, TVP, Moscow, 1998, 183–190  mathnet  mathscinet  zmath

   1997
21. V. F. Kolchin, “Systems of random linear equations with small number of non-zero coefficients in finite fields”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1996), VSP, Utrecht, 1997, 295–304  mathscinet  zmath

   1995
22. V. F. Kolchin, “On classification in presence of measurement errors”, Proceedings of the Sixth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science, “Random Graphs '93” (Poznań, 1993), Random Structures Algorithms, 6, no. 2-3, 1995, 147–159  crossref  mathscinet  zmath  isi
23. V. F. Kolchin, V. I. Khokhlov, “The threshold effect for systems of random equations of a special type”, Discrete Math. Appl., 5:5 (1995), 425–436  mathnet  mathscinet  zmath  scopus (cited: 3)

   1994
24. V. F. Kolchin, “Random graphs and systems of linear equations in finite fields”, Proceedings of the Fifth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science (Poznań, 1991), Random Structures Algorithms, 5, no. 1, 1994, 135–146  crossref  mathscinet (cited: 4)  zmath  isi (cited: 7)
25. V. F. Kolchin, “A classification problem with errors in the measurements”, Discrete Math. Appl., 4:1 (1994), 19–30  mathnet  mathscinet  zmath  scopus

   1993
26. V. F. Kolchin, “On Goncharov's works in the field of combinatorics”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1992), Progr. Pure Appl. Discrete Math., 1, VSP, Utrecht, 1993, 23–27  mathscinet
27. V. A. Vatutin, V. F. Kolchin, “Review of a book, Mahmoud H. M. “Evolution of Random Search Trees””, Diskr. Mat., 5:3 (1993), 157–159  mathnet

   1992
28. V. F. Kolchin, “The number of permutations with cycle lengths from a fixed set”, Random graphs (Poznań, 1989), Vol. 2, Wiley-Intersci. Publ., Wiley, New York, 1992, 139–149  mathscinet (cited: 6)  zmath
29. V. F. Kolchin, “O sovmestnosti sistemy sluchainykh sravnenii”, Diskret. matem., 4:3 (1992), 75–85  mathnet  mathscinet  zmath; V. F. Kolchin, “On the compatibility of a system of random comparisons”, Discrete Math. Appl., 3:1 (1993), 103–113  mathscinet  zmath

   1991
30. V. I. Khokhlov, V. F. Kolchin, “On the structure of a random graph with nonuniform distribution”, New trends in probability and statistics (Bakuriani, 1990), Vol. 1, VSP, Utrecht, 1991, 445–456  mathscinet (cited: 1)
31. G. V. Balakin, V. F. Kolchin, V. I. Khokhlov, “Gipertsikly v sluchainom gipergrafe”, Diskret. matem., 3:3 (1991), 102–108  mathnet (cited: 4)  mathscinet (cited: 2)  zmath; G. V. Balakin, V. F. Kolchin, V. I. Khokhlov, “Hypercycles in a random hypergraph”, Discrete Math. Appl., 2:5 (1992), 563–570  mathscinet  zmath

   1990
32. V. F. Kolchin, “On the number of cycles in a random graph”, Probabilistic problems in discrete mathematics, Moskov. Inst. Èlektron. Mashinostroeniya, Moscow, 1990, 3–8  mathscinet
33. V. F. Kolchin, V. I. Khokhlov, “O chisle tsiklov v sluchainom neravnoveroyatnom grafe”, Diskret. matem., 2:3 (1990), 137–145  mathnet (cited: 2)  mathscinet (cited: 1)  zmath; V. F. Kolchin, V. I. Khokhlov, “On the number of cycles in a random nonequiprobable graph”, Discrete Math. Appl., 2:1 (1992), 109–128  mathscinet  zmath

   1989
34. V. F. Kolchin, “O chisle podstanovok s ogranicheniyami na dliny tsiklov”, Diskret. matem., 1:2 (1989), 97–109  mathnet (cited: 10)  mathscinet (cited: 4)  zmath; V. F. Kolchin, “The number of permutations with restrictions on the lengths of cycles”, Discrete Math. Appl., 1:2 (1991), 179–193  mathscinet  zmath
35. V. F. Kolchin, “Second All-Union Conference “Probability methods in discrete mathematics””, Diskr. Mat., 1:1 (1989), 147–148  mathnet

   1988
36. V. F. Kolchin, “Branching processes and random mapping”, Fifth International Summer School on Probability Theory and Mathematical Statistics (Varna, 1985), Publ. House Bulgar. Acad. Sci., Sofia, 1988, 128–155  mathscinet  zmath

   1987
37. V. F. Kolchin, “Random mappings and branching processes”, Proceedings of the 1st World Congress of the Bernoulli Society (Tashkent, 1986), Vol. 1, VNU Sci. Press, Utrecht, 1987, 211–218  mathscinet (cited: 1)
38. V. F. Kolchin, V. I. Khokhlov, “A problem on the distribution of particles in cells, and moments of the binomial distribution”, Probabilistic problems in discrete mathematics, Moskov. Inst. Èlektron. Mashinostroeniya, Moscow, 1987, 80–84  mathscinet

   1986
39. V. F. Kolchin, Random mappings, Translation Series in Mathematics and Engineering, Optimization Software Inc. Publications Division, New York, 1986 , xiv+207 pp.  mathscinet (cited: 92)  zmath
40. Veroyatnostnye zadachi diskretnoi matematiki, Sbornik rabot, Tr. MIAN SSSR, 177, ed. V. F. Kolchin, S. M. Nikolskii, 1986 , 209 pp.  mathnet  mathscinet  zmath
41. V. F. Kolchin, “O povedenii sluchainogo grafa vblizi kriticheskoi tochki”, TVP, 31:3 (1986), 503–515  mathnet  mathscinet (cited: 5)  zmath; V. F. Kolčin, “On the behaviour of a random graph near a critical point”, Theory Probab. Appl., 31:3 (1987), 439–451  crossref  mathscinet  zmath  isi (cited: 5)

   1984
42. V. F. Kolchin, Sluchainye otobrazheniya, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1984 , 207 pp.  mathscinet (cited: 5)
43. B. A. Sevastyanov, V. F. Kolchin, “Informatsiya o Vsesoyuznoi konferentsii «Veroyatnostnye metody v diskretnoi matematike»”, TVP, 29:3 (1984), 616  mathnet; B. A. Sevast'yanov, V. F. Kolchin, “Information on the All-Union conference «Probability methods in discrete mathematics»”, Theory Probab. Appl., 29:3 (1985), 640–643  crossref  isi

   1978
44. V. F. Kolchin, B. A. Sevast'yanov, V. P. Chistyakov, Random allocations, Scripta Series in Mathematics, V. H. Winston & Sons, Washington, DC, 1978 , xi+262 pp.  mathscinet (cited: 65)  zmath
45. V. F. Kolchin, “Moment of degeneration of a branching process and height of a random tree”, Math. Notes, 24:6 (1978), 954–961  mathnet  crossref  mathscinet  zmath  scopus (cited: 15)

   1977
46. V. F. Kolčin, “A new proof of the asymptotic normality of logarithmic order of a random permutation”, Combinatorial and asymptotic analysis, No. 2, Krasnojarsk. Gos. Univ., Krasnoyarsk, 1977, 82–93  mathscinet
47. V. F. Kolchin, “Branching processes, random trees, and a generalized scheme of arrangements of particles”, Math. Notes, 21:5 (1977), 386–394  mathnet  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 10)

   1976
48. V. F. Kolchin, B. A. Sevastyanov, V. P. Chistyakov, Sluchainye razmescheniya, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1976 , 223 pp.  mathscinet (cited: 65)
49. V. F. Kolčin, “On disposal of particles in cells and random mappings of a finite set”, Theory Probab. Appl., 21:1 (1976), 48–63  mathnet  crossref  mathscinet  zmath

   1975
50. V. F. Kolchin, V. P. Chistyakov, “The cyclic structure of random permutations”, Math. Notes, 18:6 (1975), 1139–1144  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   1974
51. V. F. Kolchin, V. P. Chistyakov, “Predelnye raspredeleniya chisla nepoyavivshikhsya s-tsepochek v polinomialnoi skheme”, TVP, 19:4 (1974), 855–864  mathnet (cited: 3)  mathscinet  zmath; V. F. Kolchin, V. P. Chistyakov, “Limit distributions of the number of not appeared $s$-tuples in a multinomial scheme”, Theory Probab. Appl., 19:4 (1975), 822–830  crossref  mathscinet  zmath
52. V. F. Kolchin, V. P. Chistyakov, “O predelnykh raspredeleniyakh odnoi statistiki”, TVP, 19:2 (1974), 367–374  mathnet (cited: 1)  mathscinet  zmath; V. F. Kolchin, V. P. Chistyakov, “On limit distributions of a statistic”, Theory Probab. Appl., 19:2 (1975), 359–365  crossref  mathscinet  zmath
53. V. F. Kolchin, V. P. Chistyakov, “Kombinatornye zadachi teorii veroyatnostei”, Itogi nauki i tekhn. Ser. Teor. veroyatn. Mat. stat. Teor. kibernet., 11, VINITI, M., 1974, 5–45  mathnet (cited: 1)  mathscinet (cited: 1)  zmath; V. F. Kolchin, V. P. Chistyakov, “Combinatorial problems of probability theory”, J. Soviet Math., 4:3 (1975), 217–243  crossref  mathscinet  zmath  scopus (cited: 5)

   1973
54. V. F. Kolčin, V. P. Čistjakov, “A certain combinatorial limit theorem”, Teor. Verojatnost. i Primenen., 18 (1973), 767–777  mathnet  mathscinet (cited: 4)  zmath; V. F. Kolchin, V. P. Chistyakov, “On a combinatorial limit theorem”, Theory Probab. Appl., 18:4 (1974), 728–739  crossref  mathscinet  zmath

   1971
55. V. F. Kolčin, “A problem in a scheme of disposal of particles in cells, and cycles of random permutation”, Theory Probab. Appl., 16:1 (1971), 74–90  mathnet  crossref  mathscinet  zmath

   1969
56. V. F. Kolchin, “On the limiting behaviour of extreme order statistics in polynomial scheme”, Theory Probab. Appl., 14:3 (1969), 458–469  mathnet  crossref  mathscinet  zmath

   1968
57. V. F. Kolčin, “A certain class of limit theorems for conditional distributions”, Litovsk. Mat. Sb., 8 (1968), 53–63  mathscinet (cited: 2)  zmath

   1967
58. V. F. Kolchin, “A Case of Uniform Local Limit Theorems with Changing Lattice in a Classical Problem with Balls”, Theory Probab. Appl., 12:1 (1967), 57–67  mathnet  crossref  mathscinet  zmath

   1966
59. V. F. Kolchin, “The speed of convergence to limiting distributions in a classical problem with balls”, Theory Probab. Appl., 11:1 (1966), 128–140  mathnet  crossref  mathscinet  zmath

   1962
60. V. F. Kolčin, “Some questions of the theory of dynamic games”, Proc. Sixth All-Union Conf. Theory Prob. and Math. Statist. (Vilnius, 1960), Gosudarstv. Izdat. Političesk. i Naučn. Lit. Litovsk. SSR, Vilnius, 1962, 359–361  mathscinet
Home page

© Steklov Mathematical Institute of RAS, 2004–2017